# SDR YENA20110624282

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 15,447 hours, 9,409 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 660 MCO-SYR, AIR RETURN TO MCO DUE TO NR 2 ENGINE WITH HIGH LP VIBRATION DURING T/O AND CLIMB.  ENGINE NR 2 VIBRATION AMBER BOXED 4.1 ON LP.  VIBRATION DECREASED ON LOW ALTITUDE LEVEL AND CAME BACK ON DURING CLIMB.  T/S PER EMM 72-00-00 AND PERFORMED ENG VIBRATION TEST.  ALL N1 VIB PARAMETERS WITHIN LIMITS.  INTERROGATED CMC, NO PREVIOUS ABNORMAL FLIGHT NOTED.  ALL VIBRATION PLOT INDICATION NORMAL.  NO PREVIOUS EXCEEDANCES NOTED.  A/C OK FOR CONT SVC.  ENG HIGH POWER TEST PERFORMED REF EMM 72-00-00.  MAX N1 REACHED 93.2.  MAX LP VIBE 0.4 MAX HP 0.6.  ALSO PERF VISUAL INSP OF SPINNER.  NO DISCREPANCY NOTED.
